The Forum Site - Join the conversation
Forums: Health & Fitness:
Medicine

Nerve Pills

Reply to Topic
AuthorMessage
WildChild
Perv Magnet





Southern Middle, Tennessee
#1New Post! Nov 09, 2006 @ 04:00:26
Ok so I've never had to take anything but a mild nerve pill. Back a few years ago the doctor put me on Paxil as a treatment for miagranes along with migrane meds. It was just a mild dose and I hardly knew I was taking it.

Last week when I was spending sleepless hours in the hospital bed with my Mother watching her slowly die the doctor suggested he write me a prescription for valum(sp) I refused at first but as the hours and days wore on I knew I needed something I was a total wreck. So I've been taking them as prescribed and my only side effect so far is that I'm eating like someone who is starved nearly to death.

Today I have eaten
1 bacon biscuit with tomato
1 biscuit with strawberry Jelly
2 big bowls of Macoroni and cheese
2 bacon lettuce and tomato sandwiches
2 pieces of Mexican cornbread

I never eat this much in a days time. Are these pills soposed to make you eat like a friggin horse ?
On February 16, 2013
prana




Brevard, North Carolina
#2New Post! Nov 09, 2006 @ 04:11:36
its a posable side effect
just as long as there doig there job
you shouldn't really worry
and most meds take 2 or more weeks to really start working
On August 24, 2008
el_diablo

Deleted



Maui, Hawaii
#3New Post! Nov 09, 2006 @ 04:14:17
Shoot, that's what I eat for breakfast.
On December 19, 2008
thebear




, Singapore
#4New Post! Nov 09, 2006 @ 04:14:57
That's strange.

For my messed up back, the doctor prescribed me valium and all it did (apart from one time) was to knock me out cold.
On July 12, 2011
twiztidangel
Why So Serious?





kingdom of muggles, Canada
#5New Post! Nov 09, 2006 @ 04:16:46
@el_diablo Said
Shoot, that's what I eat for breakfast.


your a horse!

(i dont know anything about these pills.. i just wanted to make fun of elie)
On May 19, 2010
el_diablo

Deleted



Maui, Hawaii
#6New Post! Nov 09, 2006 @ 04:20:25
@twiztidangel Said
your a horse!

(i dont know anything about these pills.. i just wanted to make fun of elie)


If by Elie you mean Eli then yes that would be me.
On December 19, 2008
sweetrnsugar77

Deleted



My Apartment, Oregon
#7New Post! Nov 09, 2006 @ 04:21:00
Damn......well if it made me do that then I think I might stop taking them.

You dont want to have to take them later when youve eaten yourself crazy.

Im sorry to hear its got that effect on you. Maybe you could try something different?? I know that there are more choices, it may not be the one for you.
On December 22, 2008
chantwotw




, Antarctica
#8New Post! Nov 09, 2006 @ 04:23:15
Be carefull about valium, because after 5 days, it is in the system, and, it is very hard to stop them after that.
Just ask your doctor about that, because i am no doctor and, it is peoples that told me that. So i wanted to tell you just in case. But you where right for accepting the doctors offer, because you live difficult time now. So just ask him in case, you can also look on internet, for this.
Ch.K.
On May 05, 2007
foreverbroken




, New York
#9New Post! Nov 09, 2006 @ 04:42:16
Watch out..Any kind of Medication=WEIGHT GAIN is the biggest side effect
On October 03, 2007
sweetrnsugar77

Deleted



My Apartment, Oregon
#10New Post! Nov 09, 2006 @ 04:42:58
that would SUCK!!! I think I am changing birth control due to that fact.
On December 22, 2008
Reply to Topic<< Previous Topic | Next Topic >>

1 browsing (0 members - 1 guest)

Quick Reply








Be Respectful of Others

      
Subscribe to topic prefs

Similar Topics
    Forum Topic Last Post Replies Views
New posts   Kids
Fri Oct 28, 2011 @ 22:03
14 2380
New posts   Jokes & Humor
Thu Nov 12, 2009 @ 23:36
0 299
New posts   Random
Fri Aug 14, 2009 @ 04:03
64 2003
New posts   Religion & Philosophy
Sun May 10, 2009 @ 22:59
10 685
New posts   Philosophy
Wed Feb 21, 2007 @ 08:28
4 764